# SDR COMA9660211

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Shorted
- Location: Rt Te Flap
- Part time: 1,169 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT 12 DEGREES DURING TAXI OPS.  REPLACED THE RT FLAP BRAKE AND POSITION SENSOR UNIT.
